# SDR SWIA200210868

- Difficulty date: April 26, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 21,534 hours, 29,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRACKET FRAME 12 CRACKED AFT OF PILOT'S DIRECT VISION WINDOW.  REPLACED LEFT BRACKET FRAME 12 AFT OF PILOT'S DV WINDOW IAW MM 53-40-02.
